# SDR SIMA202006054003

- Difficulty date: June 4, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 34,938 hours, 30,087 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DEPARTING DFW AND CLIMBING THROUGH 8,000FT AUTO PRESSURIAZATION FAILED & NO ASSOCIATED EICAS MESSAGE. FOLLOWED CHECKLIST AND MANUAL PRESSURIZATION WOULND NOT WORK AS WELL. INSTALLED SERVICABLE CHECK VALVE AT GROUND CONNECTION, PERFORMED PRESSURIZATION OPERATION CHECK IN AUTO AND MANUAL MODES OPERATION CHECKS GOOD IAW AMM 21-31-00.
